Sevikar Condition Aggravated Side Effect Reports
The following Sevikar Condition Aggravated side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Condition Aggravated, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Chest Pain, Condition Aggravated, Coronary Artery Occlusion|
This Condition Aggravated side effect was reported by a consumer or non-health professional from KOREA, REPUBLIC OF. A 84-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesart (dosage: 5/20mg, Per Oral), which was started on Jul 05, 2010. Concurrently used drugs:
|Condition Aggravated, Dyspnoea Exertional, Oedema Peripheral, Pulmonary Congestion|
This Condition Aggravated Sevikar (olmesartan Medoxomil/ Amlodipine Besilate) side effect was reported by a physician from GERMANY on Feb 18, 2010. A male , 94 years of age, weighting 143.3 lb, was diagnosed with
Sevikar Condition Aggravated Causes and Reviews
Your muscles help you move and help your body work. Different types of muscles have different jobs. There are many problems that can affect muscles. Muscle disorders can cause weakness, pain or even paralysis.
Causes of muscle disorders include
- Injury or overuse, such as sprains or strains, cramps or tendinitis
- A genetic disorder, such as muscular dystrophy
- Some cancers
- Inflammation, such as myositis
- Diseases of nerves that affect muscles
- Certain medicines
Sometimes the cause is not known.
Sevikar Condition Aggravated Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|